# SDR DALA2014092405233

- Difficulty date: September 23, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 62,222 hours, 46,077 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT/RT ANGLES FWD UPPER SECTION STA YV=170 AT VERTICAL STABILIZER TIP FAIRING. CLIPS 2EA WERE REMOVED FABRICATED, TREATED, PAINTED, AND INSTALLED IAW SRM 51-10-3, DWG 9911962.
